# SDR AALA202203089237

- Difficulty date: March 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,896 hours, 34,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT FORWARD GALLEY EMERGENCY LIGHTS WERE GOING ON AND OFF. ALSO OVER WING EMERGENCY LIGHTS ON SOLID. REPLACED RELAY 8WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
